MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020006
Medical Device Problem Codes Fire (1245); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/22/2025
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with a everflo device has passed away.The patient's grandson reports the patient was smoking a cigarette while using the oxygen.The patient was alone at the time of the accident, and a fire broke out that caused severe burns.The patient was found by the carer, who was able to prevent the fire from spreading throughout the flat.The patient was then hospitalized for severe burns and then passed away.When the equipment was recovered it was found that the fire had been brought under control before reaching before reaching the fire break.The concentrator of the device was not affected.The device has not yet returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24462273
Report Number2518422-2026-006788
Device Sequence Number15803489
Product Code CAW
UDI-Device Identifier00606959032552
UDI-Public(01)00606959032552
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1020006
Device Catalogue Number1020006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Death;
Patient SexUnknown